# SDR SWAA2014111234073

- Difficulty date: October 23, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 24,429 hours, 15,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 9981474
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WW FWD DOOR CUT OUT INBD SUPPORT FITTING CRACKED.  R & R BRACKET IAW SRM.
